MAUDE Adverse Event Report: COOPER SURGICAL/COOPERSURGICAL, INC. MARA WATER VAPOR ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

COOPER SURGICAL/COOPERSURGICAL, INC. MARA WATER VAPOR ABLATION SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Catalog Number GEN-16-050
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Tissue Injury (4559); Pneumoperitoneum (4819)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient underwent endometrial ablation with mara water vapor ablation system and was discharged home that same day.On (b)(6) 2023, she presented to the emergency department with complaints of severe abdominal pain.A ct scan showed pneumoperitoneum.She returned to the operating room at which time it was noted she had what appeared to be a thermal injury to her uterus and intestines.She underwent total hysterectomy, bilateral salpingectomy, ileocecectomy with primary anastomosis.

Brand Name
MARA WATER VAPOR ABLATION SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
COOPER SURGICAL/COOPERSURGICAL, INC.
trumbull CT 06611
MDR Report Key18118478
Report NumberMW5148008
Device Sequence Number6988622
Product Code MNB
UDI-Device Identifier00857379006023
UDI-Public(01)00857379006023(11)210407
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberGEN-16-050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2023
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityNon Hispanic